# SDR GTIA010943

- Difficulty date: September 13, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 2540 · Lavatories
- Part: Support
- Condition: Corroded
- Location: Fwd Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FORWARD LAVATORY SIDE WALL UNATTACHED AND CORRODED AT LOWER AREA.  FABRICATED PART IAW SRM MD80 51-10-2.  PRIOR TO LINE 1 REMOVED 2 CORRODED SUPPORTS IAW MD 80 SRM 51-30-0.  INSTALLED 2 SUPPORTS IAW MD80 SR 51-30-01.  (M)
